# SDR USAA040074

- Difficulty date: March 30, 2004
- Submitted: May 13, 2004
- Operation: Air carrier
- Aircraft: N705UW
- Make and model: Airbus A319-112
- Aircraft serial: 0929
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: D5347209001100
- Condition: Corroded
- Location: Fuselage
- Part time: 16,307 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - FOUND BEAM CORRODED 1.8 INCHES BY 1.4 INCHES BY .060 INCH AREA, FRAME 64, -Y1270, -Z240.  REMOVED AND REPLACED BEAM.  CORROSION LEVEL 2, TASK NR JA-260-53500.  (M)
